Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

I got dark brown discharge after taking i-pill. Is this period or withdrawal bleeding?

I had my periods on 10th of March and then had an i pill on 19th March, about 4 hours after unprotected sex. I have got some dark brown and lil reddish blood like discharge, probably spotting on 26th March. Is it a side effect of i pill and will i be getting normal periods on or around 10th April or can this be a symptom of pregnancy? The flow got heavy as that of normal periods for 1 and a half day and now again its less as it gets on d last days of periods and its watery. Can i expect my periods to come again on the normal date or do you think the cycle has changed? Can it be just hormonal imbalance or can these be symptoms of pregnancy even after bleeding? I m scared.
Asked On : Mon, 28 Mar 2011
Answers:  2 Views:  1661
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Also, I had a drop of discharge from my breast when i pressed it. They are not sore at all after bleeding.
Answered: Mon, 28 Mar 2011
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
It is due to hormonal imbalance caused by use of I-pill .Yes this is a withdrawal bleeding instead of periods .There are high chances that your cycle will change.No these are not symptoms of pregnancy ;you can be pregnant only if you have not taken I-pill according to the dosage advised.If you still are unsure & get symptoms like frequent urine;nausea;vomiting;breast tenderness;giddiness then you can test Urine for pregnancy at home after the 10th of April but the chances of pregnancy will be almost nil as you have taken the I-pill.So hopefully nothing to worry
Answered: Mon, 28 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor